MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 11MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE PRESERVE STEM 11MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 300-30-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-11 - equinoxe preserve stem 11mm: b016760; 322-38-03 - 145-deg pe 38mm hum liner +2.5: a850864; 322-10-00 - humeral adapter tray, +0: b328360; 320-06-38 - glenosphere 38mm: b249706; 320-15-06 - rs glenoid plate ext cag +10mm cage peg: b360818.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side.During initial implantation, the patient experienced a humeral fracture; intra-operative crack in proximal humerus at base of tuberosity.As a result, the patient underwent a cerclage fixation.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition.However, this cannot be confirmed based on the information provided.D1: corrected.D4: corrected.G4: corrected.H4: corrected.H6: corrected health effect and investigation clinical codes.

Brand Name
EQUINOXE PRESERVE STEM 11MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21636052
Report Number1038671-2025-01609
Device Sequence Number9402262
Product Code PHX
UDI-Device Identifier10885862515797
UDI-Public10885862515797
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date08/13/2025
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite